On coupled coincidence and common fixed point theorems for different types of mappings satisfying rational type contractions in b−metric spaces

Main Article Content

R. A. Azooz S. I. Moustafa

Abstract

In this paper, we study the existence and uniqueness of coupled coincidence and common xed points for single valued and fuzzy mappings under contraction condition of rational type in b-metric spaces and obtain the corresponding results for hybrid pair of single-valued and multi-valued mappings. We consider b-metric space with partial order and prove the existence coupled coincidence and common xed points for two single valued mappings.

Article Details

How to Cite
AZOOZ, R. A.; MOUSTAFA, S. I.. On coupled coincidence and common fixed point theorems for different types of mappings satisfying rational type contractions in b−metric spaces. Journal of Advanced Studies in Topology, [S.l.], v. 8, n. 1, p. 31-58, july 2017. ISSN 2090-388X. Available at: <http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1240>. Date accessed: 26 july 2017. doi: https://doi.org/10.20454/jast.2017.1240.
Section
Original Articles